A 42-year-old member asked:
Disclaimer

creamy white discharge like lotion, could it be a result of birth control pill?

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
Yeast infection?: Creamy white discharge may be due to yeast infection, which is not uncommon when you are on birth control pills women on bcp are more likely to develop yeast infection.Get it checked by your doctor if it is and get treated.
Answered on Apr 27, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Can do a preg. test: Also, a woman who takes birth control pills CORRECTLY and is beyond her first pack of pills, has contraception (protection against pregnancy) every da ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Creamy discharge: The white creamy discharge is probably normal, but see your gynecologist.He may want to culture your discharge.
A 19-year-old female asked:
Dr. Julie Bolton
21 years experience Family Medicine
Likely candida: This is most consistent with a vaginal yeast infection. You can try an OTC treatment, and also lower the sugar in your diet. If no improvement then i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month